# SDR UALA2009100203094

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 42,210 hours, 11,772 cycles
- Engine: Pwa PW2037
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M73428FDF
- Part serial: 339
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN OFF DISPLAYED AT FL 240.  OPERATED NORMAL AFTER RESET.  REMOVED AND REPLACED LEFT GENERATOR CONTROL UNIT AND TEST PERFORMED.  FOUND GOOD.
